# SDR FDEA201201070039

- Difficulty date: January 7, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 50,210 hours, 22,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: R5324155801400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEVIS ADAPTER AT FR 61 BETWEEN SEAT TRACK 4L AND 5L HAS SCALLOP SECTION BROKEN OFF.  R & R CLEVIS ADAPTER AT FR 61 BETWEEN SEAT TRACK 4L AND 5L IAW SRM 51-72-10, PG 1-3 AND SRM 51-40-21, PAR 5.
